Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 1


Traveling Wave Solutions of some Nonlinear Evolution Equations by Sine-Cosine Method

PP: 33-37
Iftikhar Ahmed, Muhammad Zubair,
In this paper, we established traveling wave solutions of the nonlinear evolution equation. The sine-cosine method was used to construct travelling wave solutions of the Fitzhugh-Nagumo equation and Cahn-Allen equation. Graphical interpretation shows that obtained results include periodic and Soliton wave solutions. It is also shown that for a = −1, solutions of Fitzhugh-Nagumo equation coincide with solutions of Cahn-Allen equation.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved